# SDR AWXA200601259

- Difficulty date: July 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5348015900600
- Condition: Delaminated
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NO. BC-4. NR NO. 5945414. DELAMINATION LOCATED ON FLOOR PANEL LOWER SILL DOOR L2 FR 68 LEFT SIDE. REMOVED AND REPLACED FLOOR PANEL LOWER SILL DOOR FR 68 LEFT SIDE.
